# SDR DL757081467

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,098 hours, 36,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANEL BS 1330 TO 1460 HAS CORROSION ON TOP AND BOTTOM SURFACE.  REMOVED AND REPLACED ACB FLOOR PANEL BS 1330-1460 IAW AMM.
